PDA

View Full Version : Levoscoliosis-hip pain



dooze64
04-26-2010, 05:17 PM
I am 45 Yrs. I have been dealing with a burning pain in my right hip and down my leg. I have been sent to PT. It does seem to help a little. The dr. is thinking it is sciatica related. He did x-rays and the radiologists report says levoscoiosis degenterating discs L2 &L3. Has anyone ever had the burning in the right hip?
THANK YOU FOR ANY HELP
Milwaukee brace wearer in 1977
Myra

Debra JGL
06-09-2010, 10:11 PM
Myra, I too have pain in my right hip area. I had it checked out a few years ago and my primary doc thought it was due to arthritis in my sacro iliac joint -if I'm remembering correctly. I've just added it to several issues I believe are related to the wear and tear of scoliosis. The pain is pretty constant though. I try stretching and I can't say that really helps. I'll be eager to see your responses as this is a question I've had too. By the way, I was wearing that brace in '77 too. Thank goodness that brace has changed. I have a 13 year old now and realize how hard it is under normal circumstances in middle school, yet carrying around that big metal bulky brace.

Hope you feel better

LindaRacine
06-09-2010, 11:11 PM
Are you talking about the hip, or the upper buttock?

jrnyc
06-09-2010, 11:46 PM
i have a sciatica that has extended, recently, thru left hip, down the leg to ankle! i go to NYC tomorrow (Thurs) to see pain doc....he wants to try an injection for it...i do not have high expectations for this to help...i think he wants to try epidural...they havent helped me in the past...have had a total of 3....so we shall see what happens tomorrow...maybe nerve ablation would work better...will ask him...

i wish i knew a solution for the kind of pain sciatica brings....but i dont ...yet...dont know if there is one...

feel better soon...

jess

LindaRacine
06-10-2010, 12:01 AM
Hi Jess....

I'm suffering with you. I'm unable to stand for more than a minute or two. I'm getting an injection on Friday, and CANNOT wait. This truly sucks!

Hope the injection gives you some relief.

--Linda